Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the finite strip problem

Author: Carl E. Pearson
Journal: Quart. Appl. Math. 15 (1957), 203-208
MSC: Primary 45.00
DOI: https://doi.org/10.1090/qam/93689
MathSciNet review: 93689
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Wiener and E. Hopf, Berlin Ber., Math. Phys. Klasse, 1931, p. 696
  • [2] Torsten Carleman, Über die Abelsche Integralgleichung mit konstanten Integrationsgrenzen, Math. Z. 15 (1922), no. 1, 111–120 (German). MR 1544560, https://doi.org/10.1007/BF01494386
  • [3] T. Carleman, Arkiv. for Mat., Astron., och Fysik 16, No. 26 (1922)
  • [4] G. Latta, Tech. Rep. No. 32 of Appl. Math. and Stat. Lab., 1955, Stanford University, Calif.
  • [5] N. I. Muskhelishvili, Singular integral equations, Wolters-Noordhoff Publishing, Groningen, 1972. Boundary problems of functions theory and their applications to mathematical physics; Revised translation from the Russian, edited by J. R. M. Radok; Reprinted. MR 0355494

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 45.00

Retrieve articles in all journals with MSC: 45.00

Additional Information

DOI: https://doi.org/10.1090/qam/93689
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society